# SDR UALA2009120903807

- Difficulty date: December 8, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 66,647 hours, 21,381 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Mechanism
- Condition: Damaged
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HEAVY ELEVATOR FORCES.  WORSE AT SLOWER SPEEDS, ALSO WITH RT HYD SYS OFF FORCES IMPROVE. ACP ELEV FEEL FORCE TEST. FOUND 3 LB ABOVE MAX ALLOWED. REPLACED ELEVATOR NEUTRAL SHIFT MECHANISM. ACP ELEV RIG AND FORCE CHECK. GROUND OPS CHK OKAY.
